MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG MAGNETOM SKYRA (DE); SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

SIEMENS HEALTHINEERS AG MAGNETOM SKYRA (DE); SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number 10432915
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Neck Pain (2433)
Date of Event 11/29/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Siemens healthineers was notified of an issue reported by the siemens healthineers customer service engineer (cse) who was performing preventative maintenance of the magnetom skyra (de) system.While performing the patient table horizontal drive check from the bottom of the table, and while reaching up into the mechanism, the cse felt a sharp pain in his neck.The cse described the pain as extending from his neck down his back and to what felt like the back of his heart.Initially, siemens healthineers was informed that the cse was treated with physical therapy; however, new information was provided on july 24, 2024, that stated the cse underwent surgery.The nature and extent of the cse's injury and type of surgical procedure performed are unknown as of the date of this report.It was stated that the cse is already feeling much better three weeks post-surgery.As of the date of this report, the event reported is seen as a work error and we currently have no indication of a product malfunction.The investigation is ongoing.
 
Additional Manufacturer Narrative
H6: siemens healthineers has initiated an investigation of the reported event.The investigation is ongoing.A supplemental report will be submitted if additional information is obtained upon the completion of the investigation.
 
Additional Manufacturer Narrative
H3, h6: siemens healthineers completed a detailed investigation of the reported event.It was stated in the investigation that the injury was caused because of the nature of the workflow that put the customer service engineer in a difficult working position.The conditions of the workflow are to lay down on the floor and remove the screws to get the cover off.Some of the screws on the table have loctite applied to them and these screws strip easily which makes it very difficult to remove them in an awkward physical position.The root cause analysis and possible measures are handled via the environmental health and safety (ehs) process.No further details were provided by the ehs team.

Brand Name
MAGNETOM SKYRA (DE)
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
allee am röthelheimpark 2
erlangen 91052
GM  91052
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
allee am röthelheimpark 2
erlangen 91052
GM   91052
Manufacturer Contact
rebecca tudor
40 liberty blvd.
malvern, PA 19355
4843234198
MDR Report Key20046006
Report Number3002808157-2024-00012
Device Sequence Number20816561
Product Code LNH
UDI-Device Identifier04056869006703
UDI-Public(01)04056869006703
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K231560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number10432915
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2024
Supplement Date Received by Manufacturer09/08/2025
Initial Report FDA Received Date08/23/2024
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown